# SDR UIEA2014021300057

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,243 hours, 21,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 & L2 EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  RELAMPED, TESTED EXTERIOR EMERGENCY LIGHTING AT R1 & L2, PASSED IAW AMM 33-51-06 201.
